Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 54653, 5 pages

The equivalence between the Mann and Ishikawa iterations dealing with generalized contractions

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Tiberiu Popoviciu, P.O. Box 68-1, Cluj-Napoca 400110, Romania

Received 25 January 2006; Revised 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • M. Abbas, Safeer Hussain Khan, and B.E. Rhoades, “Simpler is also better in approximating fixed points,” Applied Mathematics and Computation, vol. 205, no. 1, pp. 428–431, 2008. View at Publisher · View at Google Scholar
  • L. Jones Tarcius Doss, and T. Esakkiappan, “The Equivalence between the Mann and Ishikawa Iterations for Generalized Contraction Mappings in a Cone,” Applied Mathematics, vol. 02, no. 11, pp. 1369–1371, 2011. View at Publisher · View at Google Scholar
  • Vatan Karakaya, Kadri Doğan, Faik Gürsoy, and Müzeyyen Ertürk, “Fixed Point of a New Three-Step Iteration Algorithm under Contractive-Like Operators over Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar